advertisement
Question
Posted by: V | 2009/09/14

Minerva question

For the past week I have started suffering from a lot of headaches, as well as tiredness and tender breasts. I have been on Minerva for about 3 to 4 months already (switched from Diane) My period is only due in about 2 weeks time so I doubt it' s PMS symptoms. Could it be the Minerva causing all the hassles?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These could all be side effects of Minerva.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement